How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Health
Satisfied Customers: 2258
Experience:  Wide experience in all aspects of medical treatment, including cancer therapy.
3452947
Type Your Health Question Here...
Dr. Das, MD is online now
A new question is answered every 9 seconds

I feel like I have a lot of heat in my stomach. In fact it

This answer was rated:

I feel like I have a lot of heat in my stomach. In fact it makes me sweat. What should I do?
Hello,

Welcome and thank you for your question.

Sensation of heat in the stomach usually occurs due to gastritis - inflammaiton of the inner lining of the stomach. Sometimes it can also occur if you have an intestinal infection - but you will generally have diarrhea if you have an intestinal infection.

Please take an anti-acid pill like Prevacid and see if it helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance. It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.


Customer: replied 3 years ago.


okay. I have had this before . I don't have heartburn at all. I have had gastric bypass in 97 just a fyi. Even at touch on the outer of my belly is really hot. Still antacids are required?

Michelle,

Yes, antacids are still required, even if you do not have heartburn.

If the sensation of heat is on the surface of the skin and not inside the abdomen, then you could be developing shingles. But shingles would cause formation of blisters - if you do not have blisters, it is unlikely that you have shingles.

Please try taking a Prevacid.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance. It’s my goal to provide you with excellent service. Please rate me highly and provide me with feedback. Leaving a Bonus will be highly appreciated.
Dr. Das, MD and 2 other Health Specialists are ready to help you